Some convergence theorems for HK-integral in locally convex spaces

Tom 100 / 2011

Sokol Bush Memetaj Annales Polonici Mathematici 100 (2011), 33-43 MSC: Primary 28B05; Secondary 46G10. DOI: 10.4064/ap100-1-4

Streszczenie

We present some convergence theorems for the HK-integral of functions taking values in a locally convex space. These theorems are based on the concept of HK-equiintegrability.

Autorzy

  • Sokol Bush MemetajMathematics Department
    Science Natural Faculty
    University of Elbasan
    Elbasan, Albania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek